Yesterday afternoon found me at a doctor’s office trying to get a small infection, that was getting worse and not going away on it’s own, taken care of. The doctor prescribed about three different drugs for me: a steroid, an antibiotic and a pain killer. The pain killer is hydrocodone (generic for Lortab). He and the pharmacist warned me that the pain killer might cause some drowsiness, but I shrugged it off. I rarely get the side effects of medicines. Why would this one be any different? I took one pill last night before going to bed. Didn’t notice drowsiness, but then again, I was asleep. I took another this morning with breakfast. I didn’t notice anything the entire car ride to the office (Sean was driving this morning). I get to the office, sit down at my desk and start my usual morning routine. All of a sudden, I start to get a little dizzy and drowsy. Great. This would be the one medicine that I actually have a reaction to.
I’m currently sitting at my desk, intensely concentrating on typing this post, because coding is just out of the question for right now. Lesson learned, don’t take hydrocodone before heading to work in the morning. Bad idea.